# SDR CA040610010

- Difficulty date: June 10, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 10,068 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 040031158
- Condition: Corroded
- Location: Fuel System
- Part time: 10,205 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL LINE ASSEMBLY LOCATION/LOCATED UNDER FLOOR AND UNDER CENTER CONSOLE. THIS LINE IS DIRECTLY FORWARD OF THE BELLY DRAIN. IT IS UP STREAM FROM THE GASCOLATOR AND DOWN STREAM OF THE FUEL SHUT-OFF.  FUEL SMELL WAS DETECTED. FUEL STAINING WAS PRESENT.  THE LINE PASSES THROUGH A BULKHEAD.  THE LINE IS PROTECTED BY A GROMMET WHICH WAS INTACT.  THE LINE HAD BECOME CORRODED AND PITTED AROUND THE GROMMET AREA AND DEVELOPED A PIN HOLE LEAK.  LINE WAS REPLACED.
